Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Denver/Boulder, CO

June 13, 2015Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 13, 2015, 6:07 PM MDT for Weld County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 6:07 PM MDT (00:07 UTC)
Expired
Jun 13, 2015, 8:30 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Weld County, CO

The radar

The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:30 PM MDTFLASH FLOODPlatteville, COWELD COUNTY DISPATCH REPORTED NUMEROUS ROAD CLOSURES IN THE MILLIKEN AND PLATTEVILLE AREA IN SOUTHWEST WELD COUNTY. FLOOD WATER 3 FEET COVERED DIVISION ROAD AND STATE HIGHWAY 66 NEAR PLATEVILLE. SEVERAL POWER POLES IN PLATTEVILLE WERE KNOCKED DOWN BY FLOOD WAT
Jun 13, 6:30 PM MDTFLASH FLOODPlatteville, COWELD COUNTY DISPATCH REPORTED NUMEROUS ROAD CLOSURES IN THE MILLIKEN AND PLATTEVILLE AREA IN SOUTHWEST WELD COUNTY. FLOOD WATER 3 FEET DEEP COVERED DIVISION ROAD AND STATE HIGHWAY 66 NEAR PLATEVILLE. SEVERAL POWER POLES IN AND AROUND PLATTEVILLE WERE KNOCKED D

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
2878 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WGUS55 KBOU 140007
FFWBOU
COC123-140230-
/O.NEW.KBOU.FF.W.0019.150614T0007Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 830 PM MDT
    
* AT 602 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A THUNDERSTORM PRODUCING HEAVY RAIN OVER MILLIKEN AND PLATTEVILLE. 
  THE STORMS AND RAIN ARE MOVING SLOWLY SOUTH AT 10-15 MPH. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.  

* RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 2.5 
  INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN 
  ...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM 
  MDT.  LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHWESTERN GREELEY...JOHNSTOWN...FORT LUPTON...MILLIKEN...
  BERTHOUD...LOCHBUIE...MEAD...PLATTEVILLE...HUDSON AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4031 10501 4034 10493 4040 10493 4043 10478
      4024 10469 4002 10461 4001 10487 4024 10488
      4023 10501

$$

RJK
3 follow-up statements
553 
WGUS75 KBOU 140054
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT SAT JUN 13 2015

COC123-140230-
/O.CON.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
654 PM MDT SAT JUN 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHWESTERN WELD COUNTY...

AT 650 PM MDT...RADAR INDICATED LIGHT TO MODERATE RAIN WAS FALLING 
IN A THUNDERSTORM OVER THE WARNING ARE IN SOUTHWESTERN WELD COUNTY.  
THE PRECIPITATION WAS MOVING SOUTH AT 5 TO 10 MPH.  THERE HAVE BEEN 
REPORTS OVER FLOODED ROADS IN PLATTEVILLE.  

RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 3.5   
INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN   
...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM   
MDT.  LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHNSTOWN...FORT LUPTON...MILLIKEN...BERTHOUD...LOCHBUIE...MEAD...
PLATTEVILLE...HUDSON AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
      4028 10472 4020 10473 4002 10462 4002 10465
      4001 10481 4027 10487 4024 10498

$$

RJK
447 
WGUS75 KBOU 140151
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
751 PM MDT SAT JUN 13 2015

COC123-140230-
/O.CON.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
751 PM MDT SAT JUN 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHWESTERN WELD COUNTY...

AT 749 PM MDT...SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO 
MODERATE RAINFALL CONTINUED TO FALL OVER THE WARNING AREA IN 
SOUTHWESTERN WELD COUNTY.  THE SHOWERS AND STORMS WERE MOVING SLOWLY 
SOUTHWESTWARD AT 5 MPH. 

RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 4.0   
INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN   
...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM   
MDT.  LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED.

WELD COUNTY LAW ENFORCEMENT DISPATCH REPORTED NUMEROUS ROAD CLOSURES 
IN BOTH MILLIKEN AND PLATTEVILLE.  THERE WAS THREE FEET OF WATER AT 
DIVISION ROAD AND HIGHWAY 66 NEAR SOUTHERN PLATTEVILLE. THE SOUTH 
PLATTE RIVER WAS OUT OF ITS CHANNEL AND HAS IMPACTED POWER LINES IN 
PLATTEVILLE.  BOTH HIGHWAY 60 ALONG WITH FOREST ROAD WERE CLOSED DUE 
TO FLOODING IN MILLIKEN.  
 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
JOHNSTOWN...FORT LUPTON...MILLIKEN...BERTHOUD...LOCHBUIE...MEAD... 
PLATTEVILLE...HUDSON AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
      4028 10472 4020 10473 4002 10462 4002 10465
      4001 10481 4027 10487 4024 10498

$$

RJK
275 
WGUS75 KBOU 140230
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
830 PM MDT SAT JUN 13 2015

COC123-140234-
/O.EXP.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
830 PM MDT SAT JUN 13 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WELD COUNTY WILL EXPIRE
AT 830 PM MDT...

THE RAINFALL AND FLASH FLOODING HAS SUBSIDED OVER SOUTHWESTERN WELD 
COUNTY AT THIS TIME.  HOWEVER THE SOUTH PLATTE RIVER THROUGH 
PLATTEVILLE IS RUNNING HIGH SO A FLOOD WARNING WILL GO IN EFFECT 
IMMEDIATELY.  THERE WAS QUITE A BIT OF STREET FLOODING AND ROAD 
CLOSURES IN PLATTEVILLE AND MILLIKEN WITH THE HEAVY RAIN THAT STARTED 
AT 5 PM MDT EARLIER THIS EVENING.  

LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
      4028 10472 4020 10473 4002 10462 4002 10465
      4001 10481 4027 10487 4024 10498

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:50 PM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 13, 3:50 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
350 PM MDT SAT JUN 13 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 350 PM MDT SAT JUN 13 2015

VERY WEAK FLOW PATTERN IS IN PLACE OVER THE STATE THIS AFTERNOON
WITH WINDS ALOFT LESS THAN 10 KNOTS UP THROUGH AT LEAST 25000
FEET. SHOWERS THAT HAVE DEVELOPED HAVE BEEN NEARLY STATIONARY WITH
SOME REPORTS OF PEA-SIZE HAIL IN ESTES PARK. SOME SPOTS COULD PICK
UP HEAVY RAIN AS THE SHOWERS PERSIST...BUT STORMS MAY ALSO BEGIN
TO PICK UP SOME SPEED OVER THE NEXT COUPLE HOURS AS SHOWERS BEGIN
FORMING ON OUTFLOW BOUNDARIES. COVERAGE ON THE PLAINS IS EXPECTED
TO REMAIN ISOLATED THIS EVENING WHILE SCATTERED SHOWERS OCCUR OVER
THE FOOTHILLS. THE SHOWER ACTIVITY IS BEING DRIVEN BY DAYTIME
HEATING...IT SHOULD RAPIDLY DISSIPATE AS THE SUN GOES DOWN.

A SIMILAR SETUP WILL BE IN PLACE TOMORROW AS THE FLOW ALOFT
REMAINS WEAK. FLOW ALOFT WILL BE WEAK AND EASTERLY WHILE A WEAK
COOL FRONT WILL BE MOVING IN AT LOW LEVELS. THE WEAK UPSLOPE FLOW
BEHIND THE FRONT WILL HELP TO HOLD MOISTURE IN PLACE ALONG THE
FOOHTILLS. DAYTIME HEATING WILL BE ENOUGH TO GENERATE SHOWERS OVER
THE MOUNTAINS BY EARLY AFTERNOON. ADDITIONAL SHOWERS WILL THEN
SPREAD ONTO THE PLAINS BY LATE AFTERNOON. SLOW STORM MOTIONS WILL
AGAIN NEED TO BE MONITORED. HIGH TEMPERATURES WILL BE QUITE
SIMILAR TO THIS AFTERNOONS MAXES. THE LACK OF RAINFALL THIS
AFTERNOON WILL HELP SOIL CONDITIONS TO IMPROVE...IF ONLY SLIGHTLY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 350 PM MDT SAT JUN 13 2015

A WEAK UPPER LEVEL ZONAL FLOW WILL CONTINUE OVER COLORADO THROUGH
THE PERIOD WITH NEAR TO ABOVE NORMAL TEMPERATURES AND ISOLATED TO
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

DURING THE EARLY FORECAST PERIOD...THERE ARE SOME MODEL DIFFERENCES
WITH THE 12Z GFS SHOWING SOME UPSLOPE FLOW BEHIND THE PASSAGE OF A
COLD FRONT....WHILE THE NAM AND ECMWF HOLDS OFF THE FRONTAL PASSAGE
UNTIL MONDAY. FOR NOW...WILL LEAVE SUNDAY NIGHT POPS AS IS. MONDAY
SHOULD BE COOLER WITH A BETTER CHANCE OF PRECIPITATION AS MOISTURE
AND INSTABILITY INCREASE. WE COULD ALSO SEE A FEW SEVERE STORMS OVER
THE PLAINS AND PALMER DIVIDE...HOWEVER IT IS DIFFICULT TO PINPOINT
WHERE THE BEST CHANCE WOULD BE AT THIS TIME AS BOTH THE NAM AND GFS
DIFFER QUITE A BIT IN THE LOCATION OF THE MAX CAPE VALUES.
TEMPERATURES WARM BACK INTO THE 80S ON THE PLAINS ON TUESDAY WITH
LESS THUNDERSTORMS...WITH SCATTERED AFTERNOON AND EVENING SHOWERS
AND STORMS IN THE MOUNTAINS. THERE MAY BE THE FORMATION OF A DENVER
CYCLONE WHICH COULD BE THE FOCUS FOR SOME STRONGER STORMS MOST
LIKELY JUST EAST OF DENVER.  THE MODELS ARE HINTING AT ANOTHER WEAK
COLD FRONT MOVING INTO THE PLAINS WEDNESDAY MORNING...WITH MAY
RESULT IN MORE STORMS AND SLIGHTLY COOLER TEMPERATURES. THE GFS
SHOWS QUITE A BIT OF QPF ALONG THE FOOTHILLS AND PALMER
DIVIDE...WHILE THE ECMWF IS QUITE A BIT DRIER. THURSDAY INTO
FRIDAY...A FLAT UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE
ROCKY MOUNTAIN REGION...WHICH WILL RESULT IN WARMER TEMPERATURES
ACROSS NORTH CENTRAL AND NORTHEASTERN COLORADO. AS A
RESULT...THURSDAY AND FRIDAY SHOULD BE THE WARMEST AND DRIEST DAYS
OF THE WEEK...WITH THE POSSIBILITY OF DENVER REACHING THE 90
DEGREE MARK ON FRIDAY. ISOLATED STORMS WILL BE POSSIBLE ON THOSE
DAYS MAINLY NEAR THE EASTERN BORDER. ANOTHER FRONT MAY MOVE INTO
THE REGION ON SATURDAY WHICH COULD BRING COOLER TEMPERATURES AND A
FEW MORE STORMS TO THE AREA.&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON)
ISSUED AT 350 PM MDT SAT JUN 13 2015

ONE OR TWO STRAY STORMS MAY DRIFT OFF THE FOOTHILLS THIS EVENING
WHICH MAY IMPACT AIRPORTS THROUGH 8 OR 9 PM. GUSTY WINDS AND
LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREATS. NO AVIATION
IMPACTS ARE EXPECTED OVERNIGHT...AND ANOTHER AFTERNOON OF ISOLATED
THUNDERSTORMS SHOULD DEVELOP AGAIN TOMORROW.

&&

.HYDROLOGY...
ISSUED AT 350 PM MDT SAT JUN 13 2015

FLOOD WARNINGS CONTINUE ON THE SOUTH PLATTE FROM GREELEY
DOWNSTREAM. WARNINGS IN THE GREELEY SHOULD BE IN PLACE FOR A
COUPLE MORE DAYS AS THE RIVER WILL BE SLOW TO RECEDE.

A DAY WITHOUT RAIN ON THE PLAINS TODAY WILL HELP SOIL CONDITIONS
TO IMPROVE SLIGHTLY. A LITTLE MORE IMPROVEMENT SHOULD OCCUR
THROUGH MIDDAY TOMORROW BEFORE SHOWERS DEVELOP. SLOW MOVING STORMS
TOMORROW AFTERNOON WILL BE CAPABLE OF PRODUCING LOCAL HEAVY
RAINFALL...SO FLASH FLOODING CAN NOT BE RULED OUT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...JK
AVIATION...DANKERS
HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 13, 11:01 AM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT SAT JUN 13 2015

COZ030>051-141715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY AFTERNOON
OVER THE MOUNTAINS AND SPREAD ACROSS THE ADJACENT PLAINS BY LATE
AFTERNOON AND EVENING. EXPECT BRIEF HEAVY RAIN AND GUSTY WINDS
WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY WITH TEMPERATURES CLIMBING ABOVE SEASONAL
NORMALS NEXT WEEK. MONDAY WILL BE THE COOLEST DAY WITH THE BEST
CHANCE FOR SHOWERS AND STORMS.

MOIST SOIL CONDITIONS AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO
NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER
THAN NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:35 PM MDTSevere Thunderstorm WarningBOUAdams, Denver25 min
Jun 13, 7:01 PM MDTFlash Flood WarningBOUAdams, Denver2 hr
Jun 13, 8:30 PM MDTAreal Flood WarningBOUWeld9 hr
Jun 14, 5:56 AM MDTRiver Flood WarningBOUJefferson24 hr
Jun 14, 1:08 PM MDTSevere Thunderstorm WarningBOUPhillips37 min
Jun 14, 1:35 PM MDTAreal Flood AdvisoryBOUPhillips2 hr
Jun 14, 1:45 PM MDTSevere Thunderstorm WarningBOUPhillips30 min
Jun 14, 3:36 PM MDTSevere Thunderstorm WarningBOUWashington39 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.